# SDR 2006UALA00618

- Difficulty date: March 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 38,989 hours, 5,960 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Missing
- Location: Seat 39g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 39G MISSING.  SUPPLEMENTAL DATA UPDATE NSTLD SVCBL ASSY PER MM 33-51-05, OPS CKD PER SAME.  SYS OP CHECKED NORMALLY.
